In fact, synthetic marijuana has been thought responsible for at least 12 deaths, and many users experience tremors, vomiting and sever “psychotic” episodes. And synthetic weed can sometimes even make you feel like you are going to die.We review synthetic weed dangers and invite your questions at the end. Synthetic weed is a clear and present danger as witnessed by the hundreds of comments posted on Addiction Blog articles since we started writing about legal highs a few months ago. Smoking synthetic weed can make you feel like you’re dying, both physically and mentally.Please leave us your questions or comments about synthetic weed here.We will be happy to respond to all legitimate concerns with a prompt and personal reply.
Another reader, Jackson, commented, “I took 2 hits my first time and I thought I was dying.”Miss Nurse wrote, “I am sure I came close to death.Presently, large scale studies on the effects of synthetic weed on human health or behavior do not exist. Our readers have reported the following symptoms from long term synthetic weed use:• anxiety/panic attacks • a feeling of alienation/disassociation from the world • constant coughing • feelings of nausea or actual vomiting • inability to hold a thought for longer than a few seconds • irregular heart beat/palpitations • loss of concentration • psychotic episodes But blends of synthetic weed have many adverse effects, including, agitation, tachycardia (in the range of 110 to 150 beats per minute), elevated blood pressure (in the 140-160/100-110 range), pallor, numbness and tingling, vomiting (which can be severe and may require sedation), hallucinations (which can be intense), and, in some cases, tremors, and seizures. We just do not know categorically the long term consequences of using synthetic weed but from the evidence provided by our readers, it is clear that using synthetic weed can have a serious impact on physical and mental health. And it is possible to say that using synthetic weed (even once) may precipitate near death experiences and may well be hazardous to your health over the long term.However, until there is more data on the long term effects of these synthetic compounds and synthetic weed overdoses, cause of death and dosage are not yet predictable or accurate.I started smoking the stuff recently and I had a few bad experiences, as of two days ago, I will never buy the stuff again, I had the worst trip, and thought I was going to have to call an ambulance .
My whole body kept tightening and I couldn’t swallow, I couldn’t feel my body, couldn’t talk. While I puked my guts up for 30 minutes, I kept thinking there is no way something could make u feel like that.
It made my whole body vibrate, felt like my heart stopped, and I couldn’t breath.